Thyroid UK
82,576 members97,609 posts

what will happen next????

i have over active thyroid and was taking carbizomol but stopped due to side affects, put on Propylthiouracil / PTUbut stopped taking them myself as still getting side affects, sore gums,ulcers on tounge and "skin" from gums coming away, also my hair is going thin. go back in march to see doc so unsure what will happen next, any advice would be grateful!

3 Replies
oldestnewest

You sound in a bad way and the only advise I can give, as I dont know anything about having an over active thyroid, is not to wait until March but try and pull your appt forward.

Moggie x

Reply

You need to get this sorted out now with either your consultant or GP. Don't wait!

Reply

I had an overactive thyroid and was allergic to carbimazole. I changed to PTU which suited me better. I am sorry to hear that it does not suit you - but I really think you should see your consultant urgently - hyperthyroidism can be very serious if not treated, and I am sure they will be able to find some other treatment for you :)

Reply

You may also like...